Optimisation of unweighted/weighted maximum independent sets and minimum vertex covers

There are no files associated with this record.

Title Optimisation of unweighted/weighted maximum independent sets and minimum vertex covers
Author Pullan, Wayne John
Year Published 2009
Publisher Elsevier
Citation Discrete Optimization, Vol. 6, pp. 214-219
Peer Reviewed No
Published Yes
Alternative URI http://dx.doi.org/10.1016/j.disopt.2008.12.001
Research Centre Institute for Integrated and Intelligent Systems
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Letter or Note

Full Record

Griffith University copyright notice